RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 665–706 (Mi izv2985)  

This article is cited in 13 scientific papers (total in 13 papers)

General boundary value problems for systems elliptic in the sense of A. Douglis and L. Nirenberg. I

V. A. Solonnikov


Full text: PDF file (3275 kB)

Bibliographic databases:
Received: 03.07.1963

Citation: V. A. Solonnikov, “General boundary value problems for systems elliptic in the sense of A. Douglis and L. Nirenberg. I”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 665–706

Citation in format AMSBIB
\Bibitem{Sol64}
\by V.~A.~Solonnikov
\paper General boundary value problems for systems elliptic in the sense of A.~Douglis and L.~Nirenberg.~I
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 665--706
\mathnet{http://mi.mathnet.ru/izv2985}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211070}
\zmath{https://zbmath.org/?q=an:0175.11703|0128.33003}


Linking options:
  • http://mi.mathnet.ru/eng/izv2985
  • http://mi.mathnet.ru/eng/izv/v28/i3/p665

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Math. USSR-Izv., 1:5 (1967), 983–1010  mathnet  crossref  mathscinet  zmath
    2. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
    3. V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii, “On the singularities of solutions of the Dirichlet problem in the exterior of a slender cone”, Math. USSR-Sb., 50:2 (1985), 415–437  mathnet  crossref  mathscinet  zmath
    4. V. G. Maz'ya, G. I. Kresin, “On the maximum principle for strongly elliptic and parabolic second order systems with constant coefficients”, Math. USSR-Sb., 53:2 (1986), 457–479  mathnet  crossref  mathscinet  zmath
    5. N. A. Zhura, “General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 21–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. S. A. Nazarov, “The polynomial property of self-adjoint elliptic boundary-value problems and an algebraic description of their attributes”, Russian Math. Surveys, 54:5 (1999), 947–1014  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. M. M. Sirazhudinov, A. G. Magomedov, V. G. Magomedova, “Boundary-value problems for general elliptic systems in the plane. II”, Izv. Math., 64:3 (2000), 601–651  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. J. Math. Sci. (N. Y.), 130:4 (2005), 4899–4909  mathnet  crossref  mathscinet  zmath
    9. S. A. Nazarov, “Homogenization of elliptic systems with periodic coefficients: Weighted $L^p$ and $L^\infty$ estimates for asymptotic remainders”, St. Petersburg Math. J., 18:2 (2007), 269–304  mathnet  crossref  mathscinet  zmath  elib
    10. Gulgazaryan G.R., Gulgazaryan L.G., “Vibrations of a corrugated orthotropic cylindrical shell with free edges”, International Applied Mechanics, 42:12 (2006), 1398–1413  crossref  isi
    11. G. Cardone, A. Corbo Esposito, S. A. Nazarov, “Homogenization of the mixed boundary value problem for a formally self-adjoint system in a periodically perforated domain”, St. Petersburg Math. J., 21:4 (2010), 601–634  mathnet  crossref  mathscinet  zmath  isi
    12. S. Rutkauskas, “On the Dirichlet-Type Problem for Elliptic Systems Degenerate at a Line”, Math. Notes, 100:2 (2016), 276–283  mathnet  crossref  crossref  mathscinet  isi  elib
    13. J. M. Martell, D. Mitrea, I. Mitrea, M. Mitrea, “Fatou-type theorems and boundary value problems for elliptic systems in the upper half-space”, Algebra i analiz, 31:2 (2019), 3–50  mathnet
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:499
    Full text:246
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019